Thyroid UK
89,209 members103,711 posts

Chest tightness hypothyroidism

Hi all, does anyone know the explanation for a chest ache sensation, I think it's happening when my t3 dose is wearing off? It's freaking me out a bit. But I'm sure I've discovered a link that it goes away when I take my next dose of thyroid hormones. I'm sure I'm not hyper as my t3 last test was below range and only now back in range. However I know my endo would panic at a chest symptom. Just like they think insomnia would be a hyper symptom but for me insomnia is a definite hypo symptom.

4 Replies
oldestnewest

Goodlife1,

How much T3 and T4 are you taking?

Reply

T3 = 15mcg. T4 = 75mcg

Reply

Goodlife,

If FT3 was bottom of range you could increase to 20 or 25mcg T3. Divide into 2 or 3 doses. Once FT3 level is good you won't feel T3 'wearing off'.

1 like
Reply

Fabulous info. Thank you. :-)

Reply

You may also like...